# SDR USAA2012091700035

- Difficulty date: September 12, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 57,844 hours, 38,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278MC
- Part serial: 1066
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - DELAMINATION ON RIGHT OUTBOARD AFT FLAP, INBOARD UPPER SKIN, 6 INCHES FROM INBOARD END & 6 INCHES FROM TRAILING EDGE.  REPLACED RIGHT OUTBOARD AFT FLAP IAW B737 AMM 27-51-39-404-002.
